MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE SERFAS ENERGY 90-S CRUISE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

STRYKER ENDOSCOPY-SAN JOSE SERFAS ENERGY 90-S CRUISE; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 0279401200
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
 
Event or Problem Description
It was reported that when using the electrode it produces sparks.
 
Additional Manufacturer Narrative
Three attempts have been made to retrieve the device for evaluation, and it is yet to be received.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: sparking probable root cause: circuit failure, damage cables, fluid ingress use error: probe handle is submerged in liquid or suction tube is cut the reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that when using the electrode it produces sparks.
 
Additional Manufacturer Narrative
The product has now been physically received at stryker endoscopy, usa and the investigation has been re-opened.Alleged failure: when using the electrode, malfunction during use produces "sparks" the failure(s) identified in the investigation is consistent with the complaint record.The probable root cause is an internal leak resulting from a broken or damaged bond between the polyimide and suction tubing.This condition likely allowed fluid ingress to reach the pcb, leading to a possible short circuit.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that when using the electrode it produces sparks.

Brand Name
SERFAS ENERGY 90-S CRUISE
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
arsalan rizvi
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22524573
Report Number0002936485-2025-00645
Device Sequence Number8560472
Product Code GEI
UDI-Device Identifier07613327057034
UDI-Public07613327057034
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160050
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0279401200
Device Lot Number25023AE2
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/19/2025
Supplement Date Received by Manufacturer08/29/2025
11/13/2025
Initial Report FDA Received Date07/16/2025
Supplement Report FDA Received Date09/24/2025
11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown